I've been on the same pill for almost a year now and me and my boyfriend are have sex regularly but even though I'm on the pill we still use a condom and if we don't then he pulls out way be for he comes and finishes with his hand. I take the pill every night at 10:20 and have never missed any pills. My period normally last about 6 days but this month it only lasted about 3 and was very very light. I'm on microgestgin 1/20 I think and I take a pill every night starting on Sunday and going for three weeks with the last pill being a Saturday night and then I don't take any pill till the next Sunday because I get my period that week. I've been feeling sick lately but it might just be my mind playing tricks on me.. Someone please give me as much as they know, I'm a senior in high school still but I'm not out sleeping around, me and my boyfriend have been in love since 8th grade and finally have been together for almost a year and a half and we plan to get married. Thank you to anyone who can give any information or their opinion!
Don't get married too soon. Get all the education you want first. Microgestin particularly seems to effect your period making it shorter and lighter. Its not unusual to skip a period now and then. If you're taking your pill correctly you are protected more then 99%. You don't need all those other things you are doing, you don't ovulate, so it doesn't matter if he ejaculates in you.
If you are taking your pills every day on time, you have a less than 1% chance for pregnancy. BCP's stop ovulation. If you dont ovulate there can be no baby started no matter how much sperm is present. Pulling out does NOT work anyway. It is a wasted gesture and unnecessary! Condoms are okay if you want to use them but they are not necessary for contraception-your Pill is providing all the contraception you need. Condoms are recommended with the Pill for women who have multiple sex partners for STD protection. If you are with one guy and you both have sex only with each other and are STD free then there is no reason to need a condom unless you just prefer one or if you tend to not take your pills properly. Your period can vary from month to month. Usually, with birth control pills, it tends to be lighter and shorter. It sounds to me like you are just worrying yourself over nothing and anxiety can affect your periods too. Women who dont want to be pregnant but are sexually active tend to be very "hyper aware" of every little twinge in their bodies and worry over things that they probably wouldnt even notice if they werent "looking" for symptoms of pregnancy. Relax, I am sure you are just fine. You had a period-it doesnt matter if it was lighter. Bleeding means no pregnancy!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2013 • 2 answers
Posted 9 Jun 2015 • 1 answer
Posted 17 Jan 2016 • 0 answers
Posted 28 Feb 2016 • 1 answer
Posted 21 Jun 2016 • 0 answers